RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 1, Pages 37–39 (Mi dan32789)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Extraction of the square root from anticommutative spinors

S. S. Sannikov

Kharkov Institute of Physics and Technology of Ukraine Academy of Sciences

Full text: PDF file (449 kB)

Bibliographic databases:
UDC: 512.86:519.46
Presented: . . 
Received: 12.02.1966

Citation: S. S. Sannikov, “Extraction of the square root from anticommutative spinors”, Dokl. Akad. Nauk SSSR, 172:1 (1967), 37–39

Citation in format AMSBIB
\Bibitem{San67}
\by S.~S.~Sannikov
\paper Extraction of the square root from anticommutative spinors
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 1
\pages 37--39
\mathnet{http://mi.mathnet.ru/dan32789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0209408}
\zmath{https://zbmath.org/?q=an:0244.20051}


Linking options:
  • http://mi.mathnet.ru/eng/dan32789
  • http://mi.mathnet.ru/eng/dan/v172/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Sannikov, “Equations for fields with complex spin”, Theoret. and Math. Phys., 34:1 (1978), 21–29  mathnet  crossref  mathscinet
  • Number of views:
    This page:51
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020